RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 2  


Ordinary Differential Equations
Description of the behavior of higher sigma-exponents of a triangular system and of a system of its diagonal approximation
E. A. Barabanov
187
Estimates for domains of attraction of stationary solutions of differential equations of systems of frequency synchronization. I
I. M. Burkin, I. S. Dzesov, G. A. Leonov
205
Stability with respect to the first approximation of systems with linearly time-dependent delay
B. G. Grebenshchikov
214
Stability of the trivial solution of some classes of systems of functional-differential equations of retarded type
J. Diblik
219
Some applications of the theory of an abstract functional-differential equation. II
G. G. Islamov
224
Optimal design in a smooth linear time-optimality problem
Yu. N. Kiselev
232
Modeling controls and coefficients in parabolic evolution systems
V. I. Maksimov
237
Two-sided solutions of linear functional-differential equations
A. N. Murovtsev, A. D. Myshkis
246
Phase spaces of a class of operator semilinear equations of Sobolev type
G. A. Sviridyuk, T. G. Sukacheva
250
Analytic spectral problems
M. V. Fedoryuk
258

Partial Differential Equations
Lorentz-invariant solutions of a pseudodifferential Schrödinger equation
A. V. Aksenov, K. L. Samarov
268
A singularly perturbed system of equations of elliptic type
V. F. Butuzov, A. G. Nikitin
271
A generalization of the concepts of uniform stabilization and uniform closeness of solutions of the Cauchy problem
K. V. Valikov
279
Extremal properties of solutions of a class of parabolic systems and their applications
K. B. Sabitov
287
$G$-compactness of a class of first-order elliptic systems
M. M. Sirazhudinov
298
A characterization problem for a class of second-order hyperbolic systems with a characteristic line of degeneration
S. S. Kharibegashvili
305

Numerical methods
A variant of the method of variable directions for the solution of multidimensional problems in mathematical physics. I
V. N. Abrashin
314
The rate of convergence of the Bubnov–Galerkin method for hyperbolic equations
L. A. Zhelezovskaya, S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko
323
A method for numerical solution of integral equations on a random grid
V. M. Ivanov, O. Yu. Kulchitskii
333

Short Communications
Necessary conditions with matrix impulses for a Goursat–Darboux system
E. E. Barbashina
342
On the divergence of transformations in the averaging method
V. V. Basov
343
Second order systems with quadratic nonlinearity of Painlevé type
V. N. Gorbuzov, S. N. Udot
345
Periodic solutions of Hamiltonian systems
A. K. Demenchuk
348
Solution of a boundary value problem for Poisson and Laplace equations with boundary conditions of the fourth kind on concentric boundaries of constant radius
I. U. Zulkarnaev
351
Normal forms of systems of linear differential equations with bifurcating Fuchsian singularities
V. P. Kostov
353
Eigenfunction expansion of a class of nonsmooth differential operators
A. M. Minkin
356
On the oscillatory character of the kernel connected with the Greenís function of a multi-point problem
A. L. Teptin
358

People of Soviet science
Abdel'khak Safiullovich Galiullin (on the occasion of his 70th birthday)
N. P. Erugin, V. G. Demin, R. G. Mukharlyamov, V. G. Veretennikov, A. A. Shestakov, V. M. Savchin
361
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019